MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Catalog Number 4406
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported a dermabrasion on the patient's abdomen during use of the surgical clipper blade.Procedure was postponed.No samples, photos, or batch/lot information were available for evaluation.Bd was unable to verify the reported issue or determine a definitive root cause at this time.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Dermabrasion observed on the patient's abdomen.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
andrew topoulos
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21105514
Report Number1423507-2024-10050
Device Sequence Number8758476
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4406
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown